# SDR ZW0A0301102

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 9,463 hours, 5,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SEGMENTS OF EGRESS LIGHTING WERE INOP.  REPLACED BATTERIES IN POWER SUPPLY AT ROW 21 AND RECONNECTED FEED CABLE AT ROW 29.  OPS CHECK GOOD.
